# SDR NACA2001011

- Difficulty date: March 1, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Aircraft time: 32,383 hours
- Engine: Pwa R2800CB3
- Engine time: 2,360 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Defective
- Location: Nr 12 Cylinder
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, D

## Discrepancy

ON RUNUP NR 3 ENGINE RUNNING ROUGH, 12 BMEP MAG DROP, (LEFT MAG).  REPLACED NR 12L SPARK PLUG AND SHORT LEAD.
